Journal of Mathematics

Journal of Mathematics / 2021 / Article
Special Issue

Recent Advances in Fixed Point Theory in Abstract Spaces

View this Special Issue

Research Article | Open Access

Volume 2021 |Article ID 5526801 | https://doi.org/10.1155/2021/5526801

Pragati Gautam, Luis Manuel Sánchez Ruiz, Swapnil Verma, Gauri Gupta, "Common Fixed Point Results on Generalized Weak Compatible Mapping in Quasi-Partial b-Metric Space", Journal of Mathematics, vol. 2021, Article ID 5526801, 10 pages, 2021. https://doi.org/10.1155/2021/5526801

Common Fixed Point Results on Generalized Weak Compatible Mapping in Quasi-Partial b-Metric Space

Academic Editor: Huseyin Isik
Received21 Feb 2021
Revised14 Apr 2021
Accepted31 May 2021
Published11 Jun 2021

Abstract

The focus of this paper is to acquaint with generalized condition (B) in a quasi-partial b-metric space and to establish coincidence and common fixed point theorems for weakly compatible pairs of mapping. Additionally, with the background of quasi-partial b-metric space, the outcomes obtained are exemplified to prove the existence and uniqueness of fixed point.

1. Introduction

In the early years of century, the French mathematician Fréchet [1] commenced the concept of metric space, and due to its consequences and practicable implementations, the idea has been enlarged, upgraded, and generalized in different directions. In 1922, Banach [2] introduced the very important Banach contraction principle which holds a remarkable position in the field on nonlinear analysis. One such generalization was established by Künzi et al. [3] known as quasi-partial metric space by Karapinar et al. [4, 5]. In 1993, Czerwik [6] introduced the concept of b-metric space. Later, Gupta and Gautam [7, 8] generalized quasi-partial metric space to quasi-partial b-metric space and proved some fixed point results for such spaces. Several authors [918] have already proved the fixed point theorem in metric space, partial metric space [19], quasi-partial metric space, quasi-partial b-metric space [7], and many different spaces. After these classical results, some researchers [2025] introduced the distinctive concepts and used fixed point theorems to demonstrate the uniqueness of a solution of the equations in different metric spaces such as multivalued contractive type mappings, Reich–Rus–Cirić and Hardy–Rogers contraction mappings, and Chatterjea and cyclic Chatterjea contraction.

In this paper, we have introduced the generalized condition (B) in quasi-partial b-metric space to obtain coincidence and common fixed points. Moreover, some examples are given to exemplify the concept followed up with pictographic grid.

2. Preliminaries

Let us recall some definition.

Definition 1 (see [19]). A partial metric space on a nonempty set is a function satisfying(1) (symmetry)(2)if , then (indistancy implies equality)(3), then (small self-distances)(4) (triangularity)for all

Definition 2 (see [4]). A quasi-partial metric on a nonempty set is a function X satisfying(1)If , then (indistancy implies equality)(2) (small self-distances)(3) (small self-distances)(4) (triangularity)for all

Definition 3 (see [20]). A quasi-partial b-metric on a nonempty set is a function such that for some real number (1)If then (indistancy implies equality)(2) (small self-distances)(3) (small self-distances)(4) (triangularity)for all The infimum over all reals satisfying condition (30) is called the coefficient of and represented by .

Lemma 1 (see [6]). Let be a quasi-partial b-metric space. Then the following hold(1)If , then (2)If , then and

Definition 4 (see [6]). Let be a quasi-partial b-metric. Then(1)A sequence converges to if and only if(2)A sequence is called a Cauchy sequence if and only if(3)The quasi-partial b-metric space is said to be complete if every Cauchy sequence converges with respect to to a point such that(4)A mapping is said to be continuous at if for every , there exists such that

Lemma 2 (see [6]). Let be a quasi-partial b-metric space and be the corresponding b-metric space. Then is complete if is complete.

Definition 5 (see [26]). A self-mapping on a metric space satisfies condition (B), if there exist and such that for all , we have,Following Babu et al. [26], Abbas et al. [27] and Abbas and Illic [28] extended the concept of condition (B) to a pair of mappings. Abbas et al. [27] called it generalized condition (B), and Abbas and Illic [28] called it generalized almost A-contraction.

Definition 6 (see [27]). Let and be two self-mappings on a metric space . The mapping satisfies generalized condition (B) associated with if there exist and with such thatClearly condition (B) implies generalized condition (B).

Definition 7 (see [29]). Let and be self-mappings on a set . A point is called a coincidence point of and if , where is called a point of coincidence of and .

Definition 8 (see [30]). Let be a nonempty set. Two mappings , are said to be weakly compatible if they commute at their coincidence point, that is, if for some , then .

3. Main Results

Definition 9. Let P and R be two self-mappings on a quasi-partial b-metric space .
The mapping satisfies generalized condition (B) associated with P (R is a generalized almost P contraction) if there exist , and such that for all , we have

Definition 10. Let be four self-mappings on a quasi-partial b-metric space .
The pair of mapping satisfies generalized condition (B) associated with ((P, R) is generalized almost (Q, S) contraction) if there exist and such that for all , we have

Theorem 1. Let be four self-mappings on quasi-partial b-metric space and if we take the mappings in pair as associated with for all , , and , and(1) and (2) or is closed(3)then the pairs and have a coincidence point. Also have a unique common fixed point, providing that pairs and are weakly compatible.

Proof. Let Since there exists such that Suppose there exists a point corresponding to the point Also since there exist such that . Going this way we get a sequence asThis condition gives 4 cases

Case 1. Also,which impliesLet and then Therefore,

Case 2. Also,which implies,Let then .Therefore,

Case 3. Also,which impliesLet then .Therefore,

Case 4. Also,which impliesLet then .Therefore, Choose .Using mathematical induction,which tends to 0 as m tends to So, and its subsequence is convergentLet be closed. Therefore, , that is, there exists such that , and we need to show By definition,which is a contradiction. Hence,So, , that is, and have a coincidence point.Similarly, and have a coincidence point.If we also assume is closed, then and have a coincidence point.Since and are weakly compatible, we can prove there exists a common fixed point for by contradiction.

Example 1. Let equipped with quasi-partial b-metric . Let be self-mappings on quasi-partial b-metric defined byHere,The point 0 is a coincidence point of these mapping. Furthermore, and , that is, the two pairs and are weakly compatible.

Case 1. For , we haveDominance of right-hand side of equation (27) is easily visually checked in Figure 1. Thus the inequality required in Definition 10 holds for .

Case 2. For , we haveDominance of right-hand side of equation (28) is easily visually checked in Figure 2. Thus the inequality required in Definition 10 holds for .

Case 3. For we haveDominance of right-hand side of equation (29) is easily visually checked in Figure 3. Thus the inequality required in Definition 10 holds for .

Case 4. For , we haveDominance of right-hand side of equation (30) is easily visually checked in Figure 4. Thus the inequality required in Definition 10 holds for .
As a result, all postulates of Theorem 1 are satisfied (, , and ) and 0 is a unique common fixed point of .
If and , we get a corollary.

Corollary 1. Let and be self-mappings on quasi-partial b-metric space . If for all satisfies the following conditions(1)(2) is closed(3)then and have a coincidence point. Also and have a common fixed point if are weakly compatible.

Proof. Taking and in Theorem 1, the above result can be obtained.

Theorem 2. Let be self-mappings on a quasi-partial b-metric space . If the pair (P, R) is associated with (Q, S) and satisfieswith δ ∈ (0, 1), M ≥ 0, and p ≥ 1, for all τ, υ ∈X, and(1) and (2)then the pairs and have a coincidence point. Also have a common fixed point.

Proof. This can be done following the same steps as the proof of Theorem 1.

Example 2. Let equipped with quasi-partial b-metric . Let be self-mappings on quasi-partial b-metric defined byHere,The point 0 is a coincidence point of these mapping. Furthermore, and , that is, the two pairs and , are weakly compatible.

Case 1. For , we haveDominance of the right-hand side of equation (34) is easily visually checked in Figure 5. Thus the inequality required in theorem holds for .

Case 2. For we haveDominance of the right-hand side of equation (35) is easily visually checked in Figure 6. Thus the inequality required in theorem holds for .

Case 3. For , we haveDominance of the right-hand side of equation (36) is easily visually checked in Figure 7. Thus the inequality required in theorem holds for , .

Case 4. For , we haveDominance of the right-hand side of equation (37) is easily visually checked in Figure 8. Thus the inequality required in theorem holds for .
As a result, all postulates of Theorem 2 are satisfied (, , and ), and 0 is a unique common fixed point of .
If and , we get a corollary.

Corollary 2. Let and be self-mappings on quasi-partial b-metric space . If for all , the pair of mapping satisfiesand satisfies the following conditions(1)(2)then the pair has a coincidence point. Also and have a common fixed point if are weakly compatible.

Proof. Taking and in Theorem 2, the above result can be obtained.

4. Conclusion

This paper expounds a new notion in quasi-partial b-metric space which is generalized condition (B) that helped to demonstrate coincidence and common fixed point for two weakly compatible pairs of self-mappings. The incentive behind using quasi-partial b-metric space is the fact that the distance from point x to point y may be different to that from y to x, and the self-distance of a point need not always be zero; also the distance between two points x and z is not equal to the sum of the two distances having a point y in between x and z. Furthermore, the results acquired are validated by explanatory examples.

Data Availability

No data were used to support this study.

Conflicts of Interest

The authors declare that there are no conflicts of interest regarding the publication of this paper.

References

  1. M. M. Fréchet, “Sur quelques points du calcul fonctionnel,” Rendiconti del Circolo Matematico di Palermo, vol. 22, no. 1, pp. 1–72, 1906. View at: Publisher Site | Google Scholar
  2. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at: Publisher Site | Google Scholar
  3. H.-P. A. Künzi, H. Pajoohesh, and M. P. Schellekens, “Partial quasi-metrics,” Theoretical Computer Science, vol. 365, no. 3, pp. 237–246, 2006. View at: Publisher Site | Google Scholar
  4. E. Karapınar, “Generalizations of Caristi Kirk’s theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 4, p. 256, 2011. View at: Google Scholar
  5. E. Karapinar, M. Erhan, and Ö. Ali, “Fixed point theorems on quasi-partial metric spaces,” Mathematical and Computer Modelling, vol. 57, pp. 2442–2448, 2013. View at: Google Scholar
  6. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, no. 5–11, 2011. View at: Google Scholar
  7. A. Gupta and P. Gautam, “Quasi partial b-metric spaces and some related fixed point theorems,” Fixed Point Theory and Applications, vol. 18, 2015. View at: Google Scholar
  8. A. Gupta and P. Gautam, “Topological structure of quasi-partial b-metric spaces,” International Journal of Pure and Applied Mathematics, vol. 17, no. 8–18, 2016. View at: Publisher Site | Google Scholar
  9. L. B. Ćiric̀, “A generalization of Banach principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 727–730, 1972. View at: Google Scholar
  10. S. K. Chatterjea, “Fixed point theorems,” Comptes rendus de l’Academie bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at: Google Scholar
  11. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at: Google Scholar
  12. S. Reich, “Kannan’s fixed point theorem,” Bollettino dell'Unione Matematica Italiana, vol. 4, no. 1–11, 1971. View at: Google Scholar
  13. L. J. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial-metric spaces and an application,” Applied Mathematics and Computation, vol. 218, pp. 2398–2406, 2011. View at: Google Scholar
  14. T. Kamran, M. Samreen, and Q. U. L. Ain, “A generalization of b-metric space and some fixed point theorems,” Mathematics, vol. 5, pp. 1–7, 2017. View at: Publisher Site | Google Scholar
  15. T. Abdeljawad, K. Abodayeh, and N. Mlaiki, “On fixed point generalizations to partial b-metric spaces,” Journal of Computational Analysis and Applications, vol. 19, pp. 883–891, 2015. View at: Google Scholar
  16. T. Zamrescu, “Fixed point theorems in metric spaces,” Archiv der Mathematik, vol. 23, pp. 292–298, 1972. View at: Google Scholar
  17. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, vol. 65, no. 1379–1393, pp. 4341–4349, 2006. View at: Publisher Site | Google Scholar
  18. T. L. Hicks, “Fixed point theorems for quasi-metric spaces,” Japanese Journal of Mathematics, vol. 33, no. 2, pp. 231–236, 1988. View at: Google Scholar
  19. S. G. Matthews, “Partial metric topology,” Annals of the New York Academy of Sciences, vol. 728, pp. 183–197, 1994. View at: Publisher Site | Google Scholar
  20. P. Gautam, V. N. Mishra, and K. Negi, “Common fixed point theorems for cyclic Reich-Rus- Ćirić contraction mappings in quasi-partial b-metric space,” Annals of Fuzzy Mathematics and Informatics, vol. 20, no. 2, pp. 149–156, 2020. View at: Google Scholar
  21. P. Gautam, V. N. Mishra, V. Narayan Mishra, R. Ali, and S. Verma, “Interpolative Chatterjea and cyclic Chatterjea contraction on quasi-partial $b$-metric space,” AIMS Mathematics, vol. 6, no. 2, pp. 1727–1742, 2021. View at: Publisher Site | Google Scholar
  22. V. N. Mishra, L. M. Sánchez Ruiz, P. Gautam, and S. Verma, “Interpolative Reich–Rus–Čirić and Hardy–Rogers contraction on quasi-partial b-metric space and related fixed point results,” Mathematics, vol. 8, no. 1598, pp. 1–11, 2020. View at: Google Scholar
  23. P. Gautam, L. M. Sánchez Ruiz, and S. Verma, “Fixed point of interpolative Reich–Rus–Čirić contraction mapping on rectangular quasi-partial b-metric space,” Symmetry, vol. 13, no. 32, pp. 1–8, 2021. View at: Google Scholar
  24. P. Gautam and S. Verma, “Fixed point via implicit contraction mapping on quasi-partial b-metric space,” The Journal of Analysis, 2021. View at: Publisher Site | Google Scholar
  25. P. Gautam, S. Verma, M. De La Sen, and S. Sundriyal, “Fixed point Results for -interpolative chatterjea type contraction in quasi-partial b-metric space,” International Journal of Analysis and Applications, vol. 19, no. 2, pp. 280–287, 2021. View at: Google Scholar
  26. G. V. R. Babu, M. L. Sandhy, and M. V. R. Kameshwari, “A note on a fixed point theorem of Berinde on weak contractions,” Carpathian Journal of Mathematics, vol. 24, no. 1, pp. 8–12, 2008. View at: Google Scholar
  27. M. Abbas, G. V. R. Babu, and G. N. Alemayehu, “On common fixed points of weakly compatible mappings satisfying generalized condition (B),” Filomat, vol. 25, no. 2, pp. 9–19, 2013. View at: Google Scholar
  28. M. Abbas and D. Ilic, “Common fixed points of generalized almost nonexpansive mappings,” Filomat, vol. 24, no. 3, pp. 11–18, 2010. View at: Publisher Site | Google Scholar
  29. A. Tomar, S. Beloul, R. Sharma, and S. Upadhyay, “Common fixed point theorems via generalized condition (B) in quasi-partial metric space and applications,” Demonstratio Mathematica, vol. 50, no. 1, pp. 278–298, 2017. View at: Publisher Site | Google Scholar
  30. G. Jungck and B. E. Rhoades, “Fixed point for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227–238, 1998. View at: Google Scholar

Copyright © 2021 Pragati Gautam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views481
Downloads344
Citations

Related articles

No related content is available yet for this article.

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.